Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 57, NWS Nashville, TN

May 21, 2013Cannon County, Rutherford County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 21, 2013, 12:50 PM CDT for Cannon County, Rutherford County, Wilson County, Tennessee. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 12:50 PM CDT (17:50 UTC)
Expired
May 21, 2013, 1:30 PM CDT
In force
40 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cannon County, TN, Rutherford County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 46 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WUUS54 KOHX 211750
SVROHX
TNC015-149-189-211830-
/O.NEW.KOHX.SV.W.0057.130521T1750Z-130521T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1250 PM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
  NORTH CENTRAL CANNON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 130 PM CDT

* AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR MURFREESBORO...MOVING NORTHEAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WALTERHILL...LASCASSAS...MILTON...CEDARS OF LEBANON STATE PARK AND
  AUBURNTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

&&

LAT...LON 3597 8604 3591 8614 3581 8633 3593 8645
      3611 8626
TIME...MOT...LOC 1750Z 229DEG 19KT 3590 8634

$$

FORECASTER:
11
2 follow-up statements
289 
WWUS54 KOHX 211813
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
113 PM CDT TUE MAY 21 2013

TNC015-149-189-211830-
/O.CON.KOHX.SV.W.0057.000000T0000Z-130521T1830Z/
RUTHERFORD TN-WILSON TN-CANNON TN-
113 PM CDT TUE MAY 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CANNON...SOUTHEASTERN WILSON AND EAST CENTRAL RUTHERFORD COUNTIES
UNTIL 130 PM CDT...

AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF WATERTOWN TO MURFREESBORO...MOVING EAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE...
  WALTERHILL...MILTON...LASCASSAS...CEDARS OF LEBANON STATE PARK AND
  AUBURNTOWN.

LAT...LON 3597 8604 3591 8614 3581 8633 3593 8645
      3611 8626
TIME...MOT...LOC 1812Z 274DEG 35KT 3608 8622 3587 8631

$$

27
497 
WWUS54 KOHX 211829
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
129 PM CDT TUE MAY 21 2013

TNC015-149-189-211830-
/O.CON.KOHX.SV.W.0057.000000T0000Z-130521T1830Z/
RUTHERFORD TN-WILSON TN-CANNON TN-
129 PM CDT TUE MAY 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CANNON...SOUTHEASTERN WILSON AND EAST CENTRAL RUTHERFORD COUNTIES
UNTIL 130 PM CDT...

AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WATERTOWN TO 6 MILES NORTHWEST OF WOODBURY...MOVING EAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE...
  WALTERHILL...MILTON...LASCASSAS...CEDARS OF LEBANON STATE PARK AND
  AUBURNTOWN.

LAT...LON 3597 8604 3591 8614 3581 8633 3593 8645
      3611 8626
TIME...MOT...LOC 1829Z 274DEG 35KT 3607 8602 3586 8611

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:12 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 21, 10:12 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1012 AM CDT TUE MAY 21 2013

.UPDATE...
UPPER LOW SPINNING OVER THE TX PANHANDLE WILL BE THE MAIN WEATHER
MAKER ACROSS THE SOUTHERN CONUS TODAY...INCLUDING MIDDLE TN.
DOWNSTREAM OF THIS UPPER LOW IS A BOUNDARY LIT UP WITH CONVECTION
FROM SRN OK TO WRN TN. THESE CONVECTIVE COMPLEXES WILL CONTINUE TO
PUSH EAST-NORTHEAST BUT THEY SHOULD WEAKEN DUE TO DECENT WARMING
ALOFT ACROSS MIDDLE TN. NOT EXPECTING ANY TYPE OF SEVERE WEATHER
CHANCES UNTIL AT LEAST THIS AFTERNOON.

SPEAKING OF THIS AFTERNOON...PROGGED SOUNDINGS ACROSS SOUTHERN
MIDDLE TN INDICATE QUITE A BIT OF INSTABILITY. HOWEVER...WINDS ARE
STILL VERY WEAK AND WITH A OVERLY-MOIST SOUNDING...ANY STORM THAT
DEVELOPS THIS AFTERNOON WOULD LIKELY BE OF THE PULSE NATURE WITH
TORRENTIAL RAINFALL AND POSSIBLY ISOLATED DAMAGING WINDS. THE
BIGGER SEVERE WEATHER THREAT WILL COME OVERNIGHT INTO WEDNESDAY
MORNING...WHERE STORMS WILL DEVELOP THIS AFTERNOON ACROSS THE SRN
PLAINS AND PUSH EAST QUICKLY OVERNIGHT. THE LOW-LEVEL JET WILL
KICK INTO GEAR BETWEEN 6-12Z...AND ANY STORMS NEARING THE TN RIVER
AT THAT TIME WILL PROVIDE THE BEST CHANCE FOR SEVERE STORMS...WITH
DAMAGING WINDS BEING THE MAIN THREAT. REALLY THINK THAT HEAVY
RAINFALL AND ISOLATED DAMAGING WINDS ARE OUR BIGGEST CONCERNS
THROUGH 18Z TOMORROW...AND STORMS TOWARDS THE DAWN HOUR COULD
PROVIDE AN ADDED ISOLATED HAIL THREAT AS WELL. AT THIS TIME...THE
TORNADO THREAT SEEMS MINIMAL BUT WE CANNOT RULE IT OUT TOWARDS
MORNING WITH THE STRONGEST SHEAR IN PLACE.

FOR THE SHORT TERM...LOWERED POPS OVER ERN MIDDLE TN AND INCREASED
TEMPS EVERYWHERE...JUST A COUPLE DEGREES OVER THE WEST WHERE
CONVECTION WILL OCCUR MIDDAY-EARLY AFTERNOON. UPDATE ALREADY SENT
TO WEB. ZONE UPDATE COMING SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 321 AM CDT TUE MAY 21 2013/

SHORT TERM...

RADAR IMAGERY THIS MORNING SHOWS AN EXTENSIVE LINE OF SHOWERS AND
THUNDERSTORMS FROM THE GREAT LAKES SOUTHWARD INTO WESTERN
TENNESSEE...WITH ACTIVITY NOW APPROACHING OUR WESTERN CWA BORDER.
ALTHOUGH MCS HAS SHOWN AN OVERALL WEAKENING TREND...SATELLITE
IMAGERY SHOWS NEW UPDRAFTS DEVELOPING ALONG LEADING EDGE OF COLD
POOL WITH CLOUD TOPS COOLING. LATEST SHORT TERM MODEL GUIDANCE
SUCH AS THE 4 KM WRF...HRRR...AND NSSL WRF ALL BRING ACTIVITY INTO
OUR WESTERN ZONES IN A FEW HOURS BEFORE DIMINISHING LATER THIS
MORNING...AND THUS WILL RAISE POPS SUBSTANTIALLY OVER GUIDANCE FOR
THE PRE-FIRST AND FIRST PERIOD OF THE FORECAST. ALSO BUMPED UP
CLOUD COVER AND WENT SIGNIFICANTLY BELOW MOS GUIDANCE HIGHS FOR
TODAY DUE TO ANTICIPATED CLOUDS/PRECIP. NO SEVERE WEATHER IS
EXPECTED WITH THESE STORMS THIS MORNING ALTHOUGH SOME GUSTY WINDS
MAY OCCUR. CHANGES TO THE FORECAST ARE LIKELY DEPENDING ON HOW
CURRENT ACTIVITY EVOLVES.

MODELS INDICATE A SHARP SHORTWAVE TROUGH CURRENTLY SEEN ON WATER
VAPOR IMAGERY OVER NEW MEXICO WILL SWING THROUGH THE SOUTHERN
PLAINS TODAY...THEN ACROSS THE OHIO VALLEY AND NORTHWEST PART OF
OUR FORECAST AREA TUESDAY NIGHT. EXPECTING NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP TO OUR WEST ACROSS ARKANSAS TUESDAY
AFTERNOON...THEN SPREAD INTO WESTERN TENNESSEE AND THE NORTHWEST
MID STATE TUESDAY EVENING AND ESPECIALLY AFTER MIDNIGHT TUESDAY
NIGHT. SPC HAS THE NORTHWEST PART OF THE FORECAST AREA IN A SLIGHT
RISK FOR SEVERE STORMS TUESDAY NIGHT...GENERALLY ALONG AND WEST OF
A LINE FROM WAYNESBORO TO SPRINGFIELD. APPEARS BEST CHANCE FOR ANY
SEVERE WEATHER IN OUR CWA WILL BE IN THE 03Z-12Z TIMEFRAME AS
SHORTWAVE TROUGH AXIS MOVES ACROSS...BUT NOCTURNAL TIMING MAY
REDUCE THE SEVERE POTENTIAL. FORECAST SOUNDINGS DO SHOW
SUBSTANTIAL MLCAPE AND MODERATE DEEP LAYER SHEAR TUESDAY
NIGHT...WHICH SUGGESTS POTENTIAL FOR A LOWER END THREAT OF SOME
DAMAGING WINDS OR LARGE HAIL. HOWEVER...ANY TORNADO THREAT
APPEARS VERY LOW IN OUR FORECAST AREA. MUCH BETTER CHANCES FOR
SEVERE STORMS WILL EXIST TO OUR WEST ACROSS ARKANSAS TUESDAY
AFTERNOON/EVENING. NOTE THAT MUCH OF THE CWA EAST OF I-65 WILL
REMAIN DRY DURING THIS TIME PERIOD.

AS SHORTWAVE EXITS THE REGION ON WEDNESDAY...A COLD FRONT WILL
PUSH EASTWARD ACROSS THE MID STATE WITH ADDITIONAL SHOWERS AND
STORMS ANTICIPATED THROUGH THE DAY. ACTIVITY WILL END FROM WEST TO
EAST WEDNESDAY NIGHT AS MUCH COOLER AND DRIER AIR FILTERS IN.
BELOW NORMAL TEMPERATURES ARE THEN ANTICIPATED OVER THE WEEKEND
AS NORTHWEST FLOW BUILDS IN ALOFT...WITH LOWS IN THE 40S/50S AND
HIGHS IN THE 70S. MID STATE LOOKS TO STAY IN A NORTHWEST FLOW
PATTERN THROUGH THE REMAINDER OF THE FORECAST PERIOD WITH A
GRADUAL WARMING TREND...BUT MAJOR DIFFERENCES EXIST BETWEEN THE
GFS/ECMWF NEXT WEEK REGARDING PRECIP CHANCES WITH GFS COMPLETELY
DRY BUT ECMWF SHOWING DAILY POPS. HAVE TRENDED TOWARDS THE GFS
FOR NOW BUT NOTE THAT EXTENDED FORECAST IS LOW CONFIDENCE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AL
Hazardous weather outlook, May 21, 12:50 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1250 PM CDT TUE MAY 21 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-221300-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1250 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE TODAY AND TONIGHT.

AN AREA OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE MID STATE
WILL PRODUCE VERY HEAVY RAINFALL...GUSTY WINDS AND DEADLY LIGHTNING.
A FEW OF THE STORMS COULD BECOME SEVERE WITH HAIL UP TO QUARTER SIZE
AND WINDS UP TO 60 MPH.

LATER TONIGHT...AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL SWING
ACROSS THE REGION. ADDITIONAL SHOWERS AND STORMS SPREADING INTO THE
AREA OVERNIGHT COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS
AND LARGE HAIL BEING THE MAIN THREATS. LOCALLY HEAVY RAINFALL AND
LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THE HEAVIER SHOWERS
AND STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS ARE NEEDED TODAY INTO TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

AL

In the hours before

Special weather statement, May 21, 11:43 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 AM CDT TUE MAY 21 2013

TNZ006-007-025-026-211730-
CHEATHAM-DICKSON-MONTGOMERY-ROBERTSON-
1143 AM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...MONTGOMERY
AND ROBERTSON COUNTIES...

AT 1140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF ASHLAND CITY TO 7 MILES SOUTHEAST OF MCEWEN...MOVING
NORTHEAST AT 40 MPH.

SMALL HAIL...HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3624 8703 3605 8714 3605 8718 3597 8720
      3596 8721 3596 8728 3599 8753 3601 8755
      3610 8754 3665 8716 3665 8682

BC
Special weather statement, May 21, 11:55 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1155 AM CDT TUE MAY 21 2013

TNZ056>058-093-211745-
HICKMAN-LEWIS-PERRY-WAYNE-
1155 AM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS...PERRY AND WAYNE
COUNTIES...

AT 1152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTERVILLE
TO 9 MILES WEST OF HOHENWALD TO OLIVE HILL...MOVING EAST AT 25 MPH.

SMALL HAIL...HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3546 8805 3550 8798 3559 8803 3569 8796
      3584 8772 3592 8767 3595 8756 3599 8753
      3596 8721 3573 8723 3561 8736 3554 8729
      3545 8729 3546 8745 3542 8745 3539 8757
      3534 8758 3521 8798 3539 8803 3541 8798

11
Local storm report, May 21, 12:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1222 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     HAIL             9 SSW CENTERVILLE       35.68N  87.50W
05/21/2013  E0.75 INCH       HICKMAN            TN   EMERGENCY MNGR

            RELAYED VIA AMATEUR RADIO.

&&

EVENT NUMBER OHX1300417

AL
Special weather statement, May 21, 12:26 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 PM CDT TUE MAY 21 2013

TNZ062-211815-
RUTHERFORD-
1226 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD COUNTY...

AT 1224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MURFREESBORO...MOVING NORTHEAST
AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MURFREESBORO...WALTERHILL AND
LASCASSAS.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3599 8633 3597 8627 3590 8615 3587 8617
      3573 8643 3585 8659 3602 8637

11
Special weather statement, May 21, 12:44 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1244 PM CDT TUE MAY 21 2013

TNZ007>009-027>029-059-062-211830-
DAVIDSON-MACON-ROBERTSON-RUTHERFORD-SUMNER-TROUSDALE-WILLIAMSON-
WILSON-
1244 PM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...MACON...ROBERTSON...
RUTHERFORD...SUMNER...TROUSDALE...WILLIAMSON AND WILSON COUNTIES...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO
NOLENSVILLE...MOVING EAST AT 25 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3656 8619 3582 8627 3580 8683 3654 8675

11
Local storm report, May 21, 12:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1248 PM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     HAIL             MURFREESBORO            35.85N  86.39W
05/21/2013  E0.70 INCH       RUTHERFORD         TN   EMERGENCY MNGR

            PEA SIZE HAIL UP TO DIME SIZE HAIL AT THE EOC

&&

EVENT NUMBER OHX1300418

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:57 AM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart48 min
May 21, 4:40 AM CDTSpecial Weather StatementOHXBenton, Houston, Montgomery, Stewart50 min
May 21, 4:51 AM CDTSpecial Weather StatementOHXCheatham, Dickson, Montgomery, Robertson39 min
May 21, 6:04 AM CDTSpecial Weather StatementOHXHickman41 min
May 21, 10:20 AM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Stewart40 min
May 21, 11:01 AM CDTSpecial Weather StatementOHXBenton, Dickson, Hickman, Houston, Humphreys44 min
May 21, 11:21 AM CDTSpecial Weather StatementOHXLewis, Perry, Wayne39 min
May 21, 11:43 AM CDTSpecial Weather StatementOHXCheatham, Dickson47 min
May 21, 11:55 AM CDTSpecial Weather StatementOHXHickman, Lewis, Perry50 min
May 21, 12:05 PM CDTSevere Thunderstorm WarningOHXHickman40 min
May 21, 12:26 PM CDTSpecial Weather StatementOHXRutherford49 min
May 21, 12:31 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson44 min
May 21, 12:44 PM CDTSpecial Weather StatementOHXDavidson, Rutherford, Sumner, Wilson46 min
May 21, 12:51 PM CDTSevere Thunderstorm WarningOHXTrousdale, Wilson24 min
May 21, 12:58 PM CDTSpecial Weather StatementOHXCannon, Macon, Rutherford, Smith, Trousdale, Wilson47 min
May 21, 1:02 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson43 min
May 21, 1:15 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson45 min
May 21, 1:26 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 3 more34 min
May 21, 1:28 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford47 min
May 21, 1:45 PM CDTSpecial Weather StatementOHXGrundy, Van Buren, White45 min
May 21, 1:45 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White45 min
May 21, 1:58 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, White32 min
May 21, 2:05 PM CDTSpecial Weather StatementOHXCannon, Coffee, Warren25 min
May 21, 2:29 PM CDTSpecial Weather StatementOHXCumberland, Fentress, Van Buren46 min
May 21, 2:55 PM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett35 min
May 21, 3:00 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett45 min
May 21, 3:04 PM CDTFlash Flood WarningOHXCumberland, Van Buren, White3 hr
May 21, 3:08 PM CDTSpecial Weather StatementOHXGrundy22 min
May 21, 3:13 PM CDTSevere Thunderstorm WarningOHXCumberland47 min
May 21, 6:38 PM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Stewart37 min
May 21, 6:55 PM CDTSpecial Weather StatementOHXBenton, Houston, Humphreys, Stewart20 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.